# SDR HNAA2012013000522

- Difficulty date: January 30, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 58,711 hours, 64,981 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 707500032
- Condition: Corroded
- Location: Bs 436
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CABIN UNDERFLOOR FRAME STA 436 IS CORRODED BETWEEN STR 30 AND 31.   REPAIRED IAW SRM 53-20-21 AND INSTALLED WITH SOLID RIVETS IAW SRM 51-42-05.
